# SDR WRLA97013

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Meter Unit
- Part number: 8010001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL, FLIGHT CREW NOTED NR 2 ENGINE WOULD NOT REACH EPR TARGET.  FLIGHT CREW OBSERVED NR 2 ENGINE FADEC MAINTENANCE ALERT.  FLIGHT CREW DISCONTINUED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED FUEL METERING UNIT.  GROUND RAN ENGINE.  ALL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
